# SDR PNSA990203

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3588Z
- Make and model: Piper PA-31-350
- Aircraft serial: 318052130
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Indicator
- Part number: 41506003
- Condition: Inop
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT CHT INDICATOR WAS OBSERVED INOPERATIVE DURING TAXI TO RUNWAY.  RETURNED TO BLOCKS.  REPLACED CHT INDICATOR.  OPERATIONAL CHECK OK.
